JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON INTUITIONISTIC FUZZY w-PRIMARY SUBMODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.631-640
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.631
 Title & Authors
ON INTUITIONISTIC FUZZY w-PRIMARY SUBMODULES
Lee, Dong-Soo; Park, Chul-Hwan;
  PDF(new window)
 Abstract
In this paper, we introduce the notions of intuitionistic fuzzy w-primary submodule and intuitionistic fuzzy w-primary ideal. And we give an example of intuitionistic fuzzy w-primary submodule and some related properties are investigated.
 Keywords
Intuitionistic fuzzy w-primary submodule;Intuitionistic fuzzy w-primary ideal;
 Language
English
 Cited by
 References
1.
K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96. crossref(new window)

2.
K. T. Atanassov, New operations defined over the intuitionistic fuzzy sets, Fuzzy Sets and Systems 61 (1994), 137-142. crossref(new window)

3.
K. T. Atanassov, Intuitionistic fuzzy sets. Theory and applications, Studies in Fuzziness and Soft Computing, 35. Heidelberg; Physica-Verlag 1999.

4.
B. Banerjee and D. Kr. Basnet, Intuitionistic fuzzy subrings and ideals, J. Fuzzy Math. 11(1) (2003), 139-155.

5.
K. Hur, S. Y. Jang and H. W. Kang, Intuitionistic fuzzy ideals of a ring, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 12 (2005), 193-209.

6.
B.Davvaz, W.A.Dudek and Y.B.Jun, Intuitionistic fuzzy $H_v$-submodules, Inform Sci. 176(2006),285-230. crossref(new window)

7.
K. Hur, H. W. Kang and H. K. Song, Intuitionistic fuzzy subgroups and subrmgs, Honam Math. J. 25 (2003), 19-41.

8.
Y.B.Jun and C.H.Park, Intrinsic product of intuitionistic fuzzy subrings/ideals in rings, Honam Math. J. 28(4)(2006),439-469.

9.
Y.B.Jun, M.A.Oztiirk, C.H.Park, Intuitionistic nil radicals of intuitionistic fuzzy ideals and Euclidean intuitionistic fuzzy ideals in rings, Inform. Sci. 177(2007), 4662-4677. crossref(new window)

10.
T.K.Mukherjee, M.K.Sen and D. Roy, On Fuzzy Submodules and Their Radials, J. Fuzzy Math. 4(3) (1996), 549-558.

11.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353. crossref(new window)